Last Saturday I picked up new meds from a new pharmacy. They dispensed me a different “brand” … really just another generic. I was taking APO and they changed it to TEVA. Since the switch tho, my guts have been a wreck! Supposedly according to the pharmacist the medical ingredients are the same. And that’s cool, I don’t know if its the medical ingredients I need to be concerned about.
You ever read the non-medical ingredients on your meds? I do… Now. I have no idea whats going down really but all I can do is look at all the changes I’ve made since experiencing new symptoms and change one thing back at a time. Starting with this medication. They changed all the brands on me soo I’m going back one at a time to see whats up. If it makes no diff, gotta starting looking at my diet or my environment. Today I switch back to APO-Quetiapine and cross my fingers it is the culprit.
I gotta say tho, for me normally this would be a bad ass panic session. But I got some great tools in my tool box for coping and I’m in full deployment mode. Coping well and clearly seeing the light at the end of the tunnel.
I’m off to make a non-medical ingredient comparison. I’ll check back later with my findings. Anyone else have a similar issue?